# SDR ABXA2025122315

- Difficulty date: December 2, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 92,037 hours, 21,811 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DESCENT INTO BOG NEAR, BUT PRIOR TO FL250 CABIN ALT MASTER WARNING SIREN, LIGHT AND EICAS MESSAGE.  EMERGENCY DECLARED.  DONNED 02.  AIRCRAFT.  EICAS MESSAGE CLEARED NEAR TOUCHDOWN.  LANDED WITHOUT FUTHER INCIDENT.  BITE TEST PERFORMED ON CABIN CONTROLLERS, NO FAULTS FOUND, TEST OK IAW AMM 21-31-00, THE ACFT WAS PRESSURZIZED IAW AMM 21-31-00 TO VERFIY THAT SYSTEM WAS WORKING PROPERLY, NO DISCREPANCIES NOTED AT THIS TIME, AIRCRAFT REMAINS NO ETOPS.  AFTER MAINTENANCE REVIEW, DEFERRED CABIN AUTO PRESS CONTROL 1 AS PRECAUTION, ON L/P 39250-16/3.  AIRCRAFT RETURNED TO SERVICE.
